Global approximate controllability for Schrödinger equation in higher Sobolev norms and applications
Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 3, p. 901-915
We prove that the Schrödinger equation is approximately controllable in Sobolev spaces H s , s>0, generically with respect to the potential. We give two applications of this result. First, in the case of one space dimension, combining our result with a local exact controllability property, we get the global exact controllability of the system in higher Sobolev spaces. Then we prove that the Schrödinger equation with a potential which has a random time-dependent amplitude admits at most one stationary measure on the unit sphere S in L 2 .
@article{AIHPC_2010__27_3_901_0,
     author = {Nersesyan, Vahagn},
     title = {Global approximate controllability for Schr\"odinger equation in higher Sobolev norms and applications},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {27},
     number = {3},
     year = {2010},
     pages = {901-915},
     doi = {10.1016/j.anihpc.2010.01.004},
     zbl = {1191.35257},
     mrnumber = {2629885},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2010__27_3_901_0}
}
Nersesyan, Vahagn. Global approximate controllability for Schrödinger equation in higher Sobolev norms and applications. Annales de l'I.H.P. Analyse non linéaire, Volume 27 (2010) no. 3, pp. 901-915. doi : 10.1016/j.anihpc.2010.01.004. http://www.numdam.org/item/AIHPC_2010__27_3_901_0/

[1] A. Agrachev, T. Chambrion, An estimation of the controllability time for single-input systems on compact Lie groups, J. ESAIM Control Optim. Calc. Var. 12 no. 3 (2006), 409-441 | Numdam | MR 2224821 | Zbl 1106.93006

[2] J.H. Albert, Genericity of simple eigenvalues for elliptic PDE's, Proc. Amer. Math. Soc. 48 (1975), 413-418 | MR 385934 | Zbl 0302.35071

[3] F. Albertini, D. D'Alessandro, Notions of controllability for bilinear multilevel quantum systems, IEEE Trans. Automat. Control 48 no. 8 (2003), 1399-1403 | MR 2004373

[4] C. Altafini, Controllability of quantum mechanical systems by root space decomposition of 𝑠𝑢(n), J. Math. Phys. 43 no. 5 (2002), 2051-2062 | MR 1893660 | Zbl 1059.93016

[5] J.M. Ball, J.E. Marsden, M. Slemrod, Controllability for distributed bilinear systems, SIAM J. Control Optim. 20 no. 4 (1982), 575-597 | MR 661034 | Zbl 0485.93015

[6] L. Baudouin, J.-P. Puel, Uniqueness and stability in an inverse problem for the Schrödinger equation, Inverse Problems 18 no. 6 (2001), 1537-1554 | MR 1955903 | Zbl 1023.35091

[7] K. Beauchard, Local controllability of a 1D Schrödinger equation, J. Math. Pures Appl. 84 no. 7 (2005), 851-956 | MR 2144647 | Zbl 1124.93009

[8] K. Beauchard, Local controllability of a 1D bilinear Schrödinger equation: a simpler proof, Preprint, 2009

[9] K. Beauchard, J.-M. Coron, Controllability of a quantum particle in a moving potential well, J. Funct. Anal. 232 no. 2 (2006), 328-389 | MR 2200740 | Zbl 1188.93017

[10] K. Beauchard, J.-M. Coron, M. Mirrahimi, P. Rouchon, Implicit Lyapunov control of finite dimensional Schrödinger equations, Systems Control Lett. 56 no. 5 (2007), 388-395 | MR 2311201 | Zbl 1110.81063

[11] K. Beauchard, M. Mirrahimi, Practical stabilization of a quantum particle in a one-dimensional infinite square potential well, SIAM J. Control Optim. 48 no. 2 (2009), 1179-1205 | MR 2491595 | Zbl 1194.93176

[12] J. Bourgain, Periodic nonlinear Schrödinger equation and invariant measures, Comm. Math. Phys. 166 no. 1 (1994), 1-26 | MR 1309539 | Zbl 0822.35126

[13] T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Math. vol. 10, AMS (2003) | MR 2002047 | Zbl 1055.35003

[14] T. Chambrion, P. Mason, M. Sigalotti, U. Boscain, Controllability of the discrete-spectrum Schrödinger equation driven by an external field, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 no. 1 (2009), 329-349 | Numdam | MR 2483824 | Zbl 1161.35049

[15] A. Debussche, C. Odasso, Ergodicity for a weakly damped stochastic nonlinear Schrödinger equations, J. Evol. Eq. 3 no. 5 (2005), 317-356 | MR 2174876 | Zbl 1091.60010

[16] B. Dehman, P. Gérard, G. Lebeau, Stabilization and control for the nonlinear Schrödinger equation on a compact surface, Math. Z. 254 no. 4 (2006), 729-749 | MR 2253466 | Zbl 1127.93015

[17] S. Ervedoza, J.-P. Puel, Approximate controllability for a system of Schrödinger equations modeling a single trapped ion, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 no. 6 (2009), 2111-2136 | Numdam | MR 2569888 | Zbl 1180.35437

[18] A. Henrot, Extremum Problems for Eigenvalues of Elliptic Operators, Birkhäuser (2006) | MR 2251558 | Zbl 1109.35081

[19] D. Jerison, C.E. Kenig, Unique continuation and absence of positive eigenvalues for Schrödinger operators (with an appendix by E.M. Stein), Ann. of Math. 121 no. 3 (1985), 463-494 | MR 794370 | Zbl 0593.35119

[20] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin (1995) | MR 1335452 | Zbl 0836.47009

[21] Y. Kifer, Ergodic Theory of Random Transformations, Birkhäuser (1986) | MR 884892 | Zbl 0604.28014

[22] S. Kuksin, A. Shirikyan, Ergodicity for the randomly forced 2D Navier–Stokes equations, Math. Phys. Anal. Geom. 4 no. 2 (2001), 147-195 | MR 1860883 | Zbl 1013.37046

[23] S. Kuksin, A. Shirikyan, Randomly forced CGL equation: stationary measures and the inviscid limit, J. Phys. A: Math. Gen. 37 no. 12 (2004), 3805-3822 | MR 2039838 | Zbl 1047.35061

[24] G. Lebeau, Contrôle de l'équation de Schrödinger, J. Math. Pures Appl. 71 no. 3 (1992), 267-291 | MR 1172452 | Zbl 0838.35013

[25] E. Machtyngier, E. Zuazua, Stabilization of the Schrödinger equation, Portugaliae Matematica 51 no. 2 (1994), 243-256 | MR 1277994 | Zbl 0814.35008

[26] M. Mirrahimi, Lyapunov control of a particle in a finite quantum potential well, in: IEEE Conf. on Decision and Control, San Diego, 2006

[27] V. Nersesyan, Exponential mixing for finite-dimensional approximations of the Schrödinger equation with multiplicative noise, Dynam. PDE 6 no. 2 (2009), 167-183 | MR 2542500 | Zbl 1178.37010

[28] V. Nersesyan, Growth of Sobolev norms and controllability of the Schrödinger equation, Comm. Math. Phys. 290 no. 1 (2009), 371-387 | MR 2520519 | Zbl 1180.93017

[29] B. Øksendal, Stochastic Differential Equations, Springer-Verlag (2003) | MR 2001996

[30] V.N. Pivovarchik, An inverse Sturm–Liouville problem by three spectra, Integr. Equ. Oper. Theory 34 no. 2 (1999), 234-243 | MR 1694710 | Zbl 0948.34014

[31] Y. Privat, M. Sigalotti, The squares of Laplacian–Dirichlet eigenfunctions are generically linearly independent, Preprint, 2008 | MR 2674637

[32] V. Ramakrishna, M. Salapaka, M. Dahleh, H. Rabitz, A. Pierce, Controllability of molecular systems, Phys. Rev. A 51 no. 2 (1995), 960-966

[33] M. Reed, B. Simon, Methods of Modern Mathematical Physics, vol. 4: Analysis of Operators, Academic Press, New York (1978)

[34] M. Teytel, How rare are multiple eigenvalues?, Comm. Pure Appl. Math. 52 no. 8 (1999), 917-934 | MR 1686977 | Zbl 0942.47012

[35] G. Turinici, On the Controllability of Bilinear Quantum Systems, Lecture Notes in Chem., vol. 74, 2000 | MR 1855575

[36] G. Turinici, H. Rabitz, Quantum wavefunction controllability, Chem. Phys. 267 no. 1 (2001), 1-9

[37] N. Tzvetkov, Invariant measures for the nonlinear Schrödinger equation on the disc, Dynam. PDE 3 no. 2 (2006), 111-160 | MR 2227040 | Zbl 1142.35090

[38] E. Zuazua, Remarks on the controllability of the Schrödinger equation, CRM Proc. Lecture Notes 33 (2003), 193-211 | MR 2043529